# SDR DALA1124336304

- Difficulty date: March 30, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 91,419 hours, 11,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND VERT STAB LT SEAL INTERFACE HAVE WEAR.STA 2521-2628.  MAX DEPTH:0.016" PER ER/A 489971-14AD BLEND OUT THE WEAR AND DAMAGE IS WITHIN LIMITS PER ER/A 489971-14AD.  JOB COMPLETED. 8T2010900043 2011-07-26. ORIG MAT 0.063".  DAMAGE DIM.L:16"W:0.1" D:0.016".
